MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RD SET NEWBORN NEONATAL; OXIMETER

MASIMO - 15750 ALTON PKWY RD SET NEWBORN NEONATAL; OXIMETER
Model Number 4013
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the sensor appears to read inaccurately low saturation at times.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted., other, other text: initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: (b)(6).Initial reporter phone number exceeded maximum allowable digits, phone number is as follows: is: (b)(6).H3 other text : no product returned.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other, other text: the 3 returned sensors were evaluated.During evaluation, the sensors passed all visual and functional testing.During simulation testing, the sensors passed manual and preset conditions and provided accurate measurements.The sensors were determined to be functioning as designed.D.1 brand name was rd set newborn infant/pediatric, is rd set newborn neonatal d4.Catalog and model number was(b)(6).E1.Initial reporter zip code exceeded allowable field length, initial reporter zip code is as follows: (b)(6).E1.Initial reporter phone number exceeded allowable field length, initial reporter phone number is as follows:(b)(6).
 
Event or Problem Description

Brand Name
RD SET NEWBORN NEONATAL
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key16828505
Report Number3019388613-2023-00134
Device Sequence Number7124709
Product Code DQA
UDI-Device Identifier10843997009659
UDI-Public10843997009659
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K180046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2025
Device Model Number4013
Device Catalogue Number4013
Device Lot Number22E38
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2023
Supplement Date Received by Manufacturer06/02/2023
Initial Report FDA Received Date04/27/2023
Supplement Report FDA Received Date06/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown